← Return to Can Gabapentin make neuropathy pain worse?
DiscussionCan Gabapentin make neuropathy pain worse?
Neuropathy | Last Active: Jan 23 2:01pm | Replies (378)Comment receiving replies
Replies to "@lacy2 Clozapam is classified as a Benzodiazepine but it's an Anticonvulsant. No surprise your vitamin D..."
Still waiting for our first reply to this comment.
Connect

@lacy2
Clozapam is classified as a Benzodiazepine but it's an Anticonvulsant. No surprise your vitamin D is low. Supposedly, 4% of Canadian’s are low. I don't believe that it's only 4%. Some statistics say 42% of people in The U.S. is deficient. I don't believe anyone knows for sure.
I am at a normal level now but have to take 2,000IU daily to maintain my level because of the bloody Anticonvulsants. We can improve our diets and eat vit D rich foods but our age is against us. Nothing we can do about that I guess. I imagine you were told to take a supplement. How much are you suppose to take? Magnesium plays an important part in vit D metabolism.
Your KLONAPIN/RIVOTRIL may make reading more difficult and cause blurred or double vision. It can also cause visual hallucinations. All sorts of fun things. I wear prisms in my glasses because one of my seizure medicines cause double vision.
The medical people haven’t told you about how difficult it is to come off of because they don’t now how to come off of it safely. We have the great pharmaceutical companies to thank for that because they don’t know themselves. They are learning from their patients, at least the doctors who are willing to learn.
All in all doctors really aren’t all that bright in my personal opinion, Especially when it comes to common sense. Not that I am any great whiz at it myself. In the hospital my blood pressure was high when a doctor took it. A few minutes later she trots in with a pill, “take this” I said “what is it” “it’s something for your blood pressure.” I tried to convince her that one blood pressure reading didn’t indicate I had hypertension.
You have to wonder if some of these idiots actually graduated from medical school.
I stopped taking my Klonopin and I didn’t have any side effects but I tapered extremely slowly.
I believe the best way to stop Clonopin and some other medications is the 5 to 10% method by using a compounding pharmacy.
You shouldn't have deleted your post.
Will take good care of yourself,
Jake